# SDR QXEA2013040200740

- Difficulty date: April 2, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAT BULKHEAD CORRODED AT BOTTOM.   REMOVED CORROSION IAW SRM 51-21-00-00-02 (R12) CUT OUT SECTION OF LEVEL 2 CORRODED SKIN AT BOTTOM OF BULKHEAD IAW SRM 51-21-00-00-02, REV 12.  INSPECTED FOR CRACKS & DISBONDS.  NO DEFECTS NOTED REF NTM 51-00-04-910-801 PT 1 & 51-00-06-910-801 PT1.   FABRICATED FILLER AND FABRICATED REPAIR DOUBLERS IAW RD 8/4-25-296, ISS 1.   INSTALLED REPAIR PARTS IAW RD8/4-25-296, ISSUE 1.
